Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Geroch's counterexample to the algebraic Hopf conjecture


Author: Paul F. Klembeck
Journal: Proc. Amer. Math. Soc. 59 (1976), 334-336
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1976-0428225-6
MathSciNet review: 0428225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a simplified version of Geroch's counterexample to the algebraic Hopf conjecture which requires only a knowledge of the formal symmetries of Riemannian curvature tensors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0428225-6
Keywords: Algebraic Hopf conjecture, Hopf conjecture, Gauss-Bonnet integrand
Article copyright: © Copyright 1976 American Mathematical Society